1 doctor weighed in:

Am going to finish my 6month therapy of cipralex 10 mg and I should tapering my drug down to prevent the withdrawal symptoms ... How I taper Down ??

1 doctor weighed in
Dr. Lynne Weixel
Clinical Psychology

In brief: Hope you're better

OK. It's best to work w/ a Dr on the taper. That said, if you absolutely can't - as slow as possible is safest.
Some say a drop of 10%/mth is great. With liquid cipralex you can do that. Otherwise, breaking tablets is ok but not easy. Best w/ help - Dr - or druggist - or as slow as you can. Glad it was short. Hope it was sweet!

In brief: Hope you're better

OK. It's best to work w/ a Dr on the taper. That said, if you absolutely can't - as slow as possible is safest.
Some say a drop of 10%/mth is great. With liquid cipralex you can do that. Otherwise, breaking tablets is ok but not easy. Best w/ help - Dr - or druggist - or as slow as you can. Glad it was short. Hope it was sweet!
Dr. Lynne Weixel
Dr. Lynne Weixel
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors